MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-MICRO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that during treatment of lesion in the tibial artery using the stealth 360 peripheral orbital atherectomy device (oad) the vessel became occluded.An unspecified balloon was used in the posterior tibial artery (pt) to complete the procedure.Nitroglycerin was administered.The patient was in stable condition.No further information was provided.
 
Event or Problem Description
It was reported that during treatment of moderately calcified, non-tortuous, 70% stenosed lesion in posterior tibial artery (pt) using a stealth 360 peripheral orbital atherectomy device (oad) the vessel became occluded distal to treatment area.A 6fr slender sheath was used over the wire and viperslide lubricant.An unspecified balloon was used in the (pt) to reopen the artery and complete the procedure.Nitroglycerin was administered.The patient was in stable condition.In the opinion of the physician, vessel occlusion was caused by calcium shedding and occurred only because the oad was being used in the vessel.Additional information was received from abbott senior account manager on (b)(6) 2025.The date of event will be estimated as (b)(6) 2025.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the information received, the investigation determined that the reported obstruction and related medical intervention appear to be related to operational context.In this case, it is likely that the obstruction is due to the patient¿s disease state and/or use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B3: date of event will be estimated as 02/03/2025.H6: codes 4118, 3233, and 11 no longer apply.H6 investigation conclusion code 22: the stealth 360® peripheral orbital atherectomy system instructions for use manual states that occlusion of vessels is a potential adverse event that may occur and/or require intervention with use of the system.

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key21577030
Report Number3004742232-2025-00049
Device Sequence Number8431332
Product Code MCW
UDI-Device Identifier10850000491264
UDI-Public(01)10850000491264(17)260331(10)529962-1
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberPRD-SC30-MICRO
Device Catalogue NumberPRD-SC30-MICRO
Device Lot Number529962-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite